# SDR NSVA2009003

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4596
- Aircraft time: 2,016 hours, 1,983 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD EMERGENCY EXIT DOOR LIGHT ILLUMINATED.  CLEANED PROXIMITY SENSOR OPS CHECK GOOD.
